| Catalog Number |
ES8820 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the available information, the device was explanted and replaced due to an aneurysm.
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.
Event or Problem Description
Additional Manufacturer Narrative
Titan pump and cylinders 1 and 2 were received for evaluation.No functional abnormalities were noted with the pump.A separation was noted on the bladder of cylinder 1 and cylinder 2.These are sites of leakage.The separation had surfaces with a darkened or melted appearance, indicating contact with a cauterizing tool.(note 1) an aneurysm was noted on the bladder of cylinder 2.This was not a site of leakage.Based on examination, it was concluded that while in-vivo enough pressure may have been exerted to result in an aneurysm on the bladder of cylinder 2.This pressure, in combination with device usage, could contribute to sufficient stress (s) to separate the bladder at this site.Because these components were released according to manufacturing and quality control procedures, it was concluded that the observed instrument separations in the bladder of cylinder 1 and cylinder 2 occurred after the device packaging was opened.In addition, because the expected use of this device combined with the observed separations would have resulted in an earlier detected fluid loss, it was concluded that the separations most likely occurred during or after explant.These separations are not associated with the cause for failure.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformance's and capas revealed no trends for this lot.